# SDR CH1A200395046

- Difficulty date: April 17, 2003
- Submitted: April 18, 2003
- Operation: Air carrier
- Aircraft: N295AS
- Make and model: Boeing 727290
- Aircraft serial: 22147
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 CRACKS ON STR 26L LOWER ROW OF FASTENERS FROM  BS 540 TO BS 560
